# SDR COEA2017011508903

- Difficulty date: January 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 31,275 hours, 34,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371307202
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERIOR SKIN, UNDER INSULATION STAND OFF BETWEEN FRAMES 16-17 STRINGERS 5A-6.  REPAIR IAW SRM 53-00-00-300-803-A01.
